Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

feeling bad

Posted by on Dec. 5, 2012 at 11:59 PM
  • 7 Replies
I have been feeling bad for a very long time. I have tried some medications but they have had bad side effects. I am currently not on medicine but I fee like i am livin in denial because my chest always feels horrible. Does anyone know of a medicine with little to no side effects?
Posted on the NEW CafeMom Mobile
by on Dec. 5, 2012 at 11:59 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
LittleolLady
by on Dec. 6, 2012 at 12:51 AM
1 mom liked this

girl giving flowerCandy, I'm so sorry you feel so bad.I don't know of any medication for the chest, but you might try a muscle relaxer. That might relieve some of the discomfort in your chest. You will need a doctor's perscription for this type of medication. Feel better soon!  

lyrick24
by Ruby Member on Dec. 6, 2012 at 5:08 AM
2 moms liked this

 with your chest hurting it sounds like you are having anxiety. usually anti-anxiety meds just calm you down as long as youre not taking too much. i would check into that. also it might help you to practice some relaxation exercises. just google them and you will get the info you need.

elwalters77
by Erica on Dec. 6, 2012 at 6:55 AM
2 moms liked this
Sounds like anxiety. I haven't noticed any side effects with Xanax. Talk to your doctor about how you are feeling and about your concerns with drug side effects.
Posted on CafeMom Mobile
CandyRayne
by on Dec. 6, 2012 at 7:37 AM

Thank you eveyone for the support and advice. I have alot going on in my life and the anxiety and pain I feel is getting worse. I was on a few medications before but I hate feeling like I have no control. I need to accept the fact that this is beating me. I hate the side effects like clenching of the teeth and the effect on my intimate life. Those are things that deterred me from medication.

matreshka
by Ruby Member on Dec. 6, 2012 at 9:16 AM

Do you see a therapist at all? a good one can really help you with the anxiety and psychical symptoms through teaching you coping skills.  They can help you learn to do things like progressive muscle relaxation, meditation and guided imagery that will relax your body and your mind.

I am med sensitive too, I do take some meds right now but the side effects are bad, still I do feel like they outweigh what I would be like off meds (I have bipolar disorder).

leahbeah143
by Leah on Dec. 6, 2012 at 11:44 AM

 hugs! everybody is different, so it's hard to say what may or may not cause side effects, but talk to your doctor about how you're feeling. Maybe just getting into therapy and having someone to talk to could help.

mamalena137
by Member on Dec. 6, 2012 at 12:08 PM

It does sound like anxiety and it's easy to say you should try to get rid of stress but it's harder to do. Like leahbeah143 said, everyone's different. What works for me, might not work for you. I have a friend who has gone through many different medications to see which one will work. Sometimes it's trial and error. I'm on zoloft and haven't noticed any side affects.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)